Author Topic: Thump, thump, thump  (Read 5745 times)

[Buddie]

Thump, thump, thump
« on: November 27, 2013, 12:30:40 am »
I have brought this up before, and I want to bring it up again.

Has anyone had a constant elevated heart rate, that they actually felt all day and night? It also feels very fluttery.

My heart has checked out healthy, so I am not worried about that. I just don't understand why it won't ease up.

I can't take heart meds, because my bp is already low. Even magnesium doesn't help, and even makes it feel worse at times.

I am hypothyroid.

I am taking Vitamin C. And, my B12 level was fairly good.

My Dr reinstated me on Klonopin, hoping to get me stable with my rapid weight loss and anxiety of upcoming surgeries. But, my heart is still just thwumping away. So, this can't be caused by anxiety.

Any ideas? Anyone else have it 24/7 for months at a time?

Is this an adrenal thing? A vitamin thing?

Any ideas would be appreciated. My Dr's are all stumped.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #1 on: November 27, 2013, 01:08:19 am »
Yes,   especially in the morning.  My head thumps on my pillow. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #2 on: November 27, 2013, 01:21:45 am »
When I had bad anxiety last year I purchased a BP machine. Do you have one? Just wondering if you know your resting rate and pressure when you rest? I know they checked it at the hospital but it would be nice to know otherwise.

I have noticed lately my heart beating VERY hard when I lay down at night. I do my best not to stress over it as my heart also checked out fine other than the diagnosis of PVC's. I had to wear a holster and had an EKG and stress test. Did you have these done?  My heart flutters a lot and I get odd sensations sometimes.. It was all PVC's which I never noticed prior to W/D. I have been told it's not dangerous.

There is a good chance this is giving you some anxiety regardless weather you are on Benzo's or not. I hope you find an answer!   I personally have not, my answer was to stop looking for one to be honest :) haha


All the best,


[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #3 on: November 27, 2013, 01:32:59 am »
Yep. I have a bp/heart monitor here at home. My resting heart rate is 115 and bp is 106/74.

I just find it really annoying, because it makes me not want to get up and do anything, because it wears me out faster.

On occasion, I do take a nibble of Propranolol at night, since I know it will be wore off by morning. It helps for about the first four hours of sleep.

I have also thought that this may be a stomach thing. Or, Pots Syndrome.

Who knows!! I just wish it would let up!! I think it is part of the reason that I can't put any weight on.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #4 on: November 27, 2013, 01:55:40 am »
It's an effect of the klonopin. Even when people re-instate, they often don't find the relief for all the effects that benzo's cause.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #5 on: November 27, 2013, 02:03:12 am »
I have had this since my c/t. So, now that I am on Klonopin, this kind of tells me that it must have something to do with my autonomic nervous system. Or, my endocrine system.

When I was in the hospital last week, the put me through every possible ct scan and mri, and all tests came out normal. But, what is funny, is that my pulse was normal while in the hospital. Go figure!! But, I was in bed the entire time. Doesn't make sense.

I just wish it would fix itself!!

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #6 on: November 27, 2013, 02:11:56 am »
Thats a very high resting hr. Are you taking that laying down?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #7 on: November 27, 2013, 02:35:30 am »
Thats a very high resting hr. Are you taking that laying down?

I average between 90-115 all day long. That is sitting up, laying down, or walking. It just fluctuates. Injust took it, and I am sitting down, and it is 104. I mostly stay above 100.

I am really starting to wonder if it has something to do with my stomach, gerd, and the vagus nerve.

I stopped my prilosec months ago. When I tried taking it again, I was dizzy all day. I don't know what it would do know. Too scared to try it again.

I might try another probiotic. Or, some aloe vera juice.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #8 on: November 27, 2013, 02:47:16 am »
ok, let me straighten you out one more time before I make a big dramatic exit...
(I think Im going to try to stay btw)
I had these benign arrhythmias most all my life...
2 years ago they went insanely beserk...
we ruled out a physical problem first (did you have the heart cath test? its the only real test there is to rule out a physical problem)
so that only leaves a electrical problem, but why did it go beserk???
STRESS, Ive been under a LOT of stress these last 4 years, and though I thought I could handle it, obviously I couldn't,,,,,, it manifested in my heart
I FINALLY just gave up and accepted the fact I was going to die soon from this, and it subsided...

THE REASON IT WAS OK IN THE HOSPITAL IS SUBCONCIOUSLY YOU THOUGHT YOU WERE SAFE IN THERE, NO STRESS!

Thats my thoughts, wouldn't it be nice if that was true for you??? !!! ??? !!!
(I wish they had a slap icon)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thump, thump, thump
« Reply #9 on: November 27, 2013, 02:52:03 am »
oh wait, this will work  :boxer:

ps. I forgot the most important part..
me and my Dr figure that the constant stress irritated my system so much for so long that it literally got stuck in this rythmn, makes sense to me...bigeminy was my nomral rythmn this last year...
thats where I have to give the benzo credit, I had to drug myself to the extent, along with the metoprolol (that you should be taking as directed), long enough to pull my system back down to its normal rythmn, it seems that the drugs finally did that for me, it finally settled back in its normal rythmn....along with my just giving up worrying about it, I did actually feel so bad for so long that I didnt care if I died.... and the problems subsided.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.